Federico Poloni
TitleCited byYear
An effective matrix geometric mean satisfying the Ando-Li-Mathias properties
D Bini, B Meini, F Poloni
Mathematics of Computation 79 (269), 437-452, 2010
952010
A fast Newton's method for a nonsymmetric algebraic Riccati equation
DA Bini, B Iannazzo, F Poloni
SIAM Journal on Matrix Analysis and Applications 30 (1), 276-290, 2008
682008
Fundamental algorithms
DA Bini, B Iannazzo, B Meini, F Poloni
Polynomial and Matrix Computations, 1994
581994
Transforming algebraic Riccati equations into unilateral quadratic matrix equations
DA Bini, B Meini, F Poloni
Numerische Mathematik 116 (4), 553-578, 2010
47*2010
Mutual visibility by luminous robots without collisions
GA Di Luna, P Flocchini, SG Chaudhuri, F Poloni, N Santoro, G Viglietta
Information and Computation 254, 392-418, 2017
352017
The Mutual Visibility Problem for Oblivious Robots.
GA Di Luna, P Flocchini, F Poloni, N Santoro, G Viglietta
CCCG, 2014
212014
Doubling algorithms with permuted Lagrangian graph bases
V Mehrmann, F Poloni
SIAM Journal on Matrix Analysis and Applications 33 (3), 780-805, 2012
212012
A note on the O (n)-storage implementation of the GKO algorithm and its adaptation to Trummer-like matrices
F Poloni
Numerical Algorithms 55 (1), 115-139, 2010
202010
Quadratic vector equations
F Poloni
Linear Algebra and its Applications 438 (4), 1627-1644, 2013
152013
A deflation approach for large-scale Lur'e equations
F Poloni, T Reis
SIAM Journal on Matrix Analysis and Applications 33 (4), 1339-1368, 2012
142012
Fast solution of a certain Riccati equation through Cauchy-like matrices
DA Bini, B Meini, F Poloni
Electronic Transactions on Numerical Analysis 33 (1), 84-104, 2009
132009
Methods for verified stabilizing solutions to continuous-time algebraic Riccati equations
T Haqiri, F Poloni
Journal of Computational and Applied Mathematics 313, 515-535, 2017
122017
A structure‐preserving doubling algorithm for Lur'e equations
F Poloni, T Reis
Numerical Linear Algebra with Applications 23 (1), 169-186, 2016
11*2016
The Padé iterations for the matrix sign function and their reciprocals are optimal
F Greco, B Iannazzo, F Poloni
Linear Algebra and Its Applications 436 (3), 472-477, 2012
112012
Algorithms for quadratic matrix and vector equations (series: publications of the scuola normale superiore/theses (scuola normale superiore))
F POLONI
Recherche 67, 02, 2011
11*2011
Nonsymmetric algebraic Riccati equations associated with an M-matrix: recent advances and algorithms
DA Bini, B Iannazzo, B Meini, F Poloni
Matrix Methods: Theory, Algorithms And Applications: Dedicated to the Memory …, 2010
112010
Duality of matrix pencils, Wong chains and linearizations
V Noferini, F Poloni
Linear Algebra and its Applications 471, 730-767, 2015
102015
A note on forecasting demand using the multivariate exponential smoothing framework
F Poloni, G Sbrana
International Journal of Production Economics 162, 143-150, 2015
102015
On the solution of a quadratic vector equation arising in Markovian Binary Trees
DA Bini, B Meini, F Poloni
Numerical Linear Algebra with Applications 18 (6), 981-991, 2011
102011
A Perron iteration for the solution of a quadratic vector equation arising in Markovian binary trees
B Meini, F Poloni
SIAM Journal on Matrix Analysis and Applications 32 (1), 248-261, 2011
102011
The system can't perform the operation now. Try again later.
Articles 1–20